# SDR AALA20160323005

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 65,596 hours, 10,633 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Coupling
- Condition: Loose
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING POST CHECK FUNCTIONAL CHECK FLIGHT THE LE ASYMMETRY LIGHT ILLUMINATED AT FLAPS 30.  FOUND BROKEN SAFETY WIRE & BACKED OUT SET SCREWS ON TORQUE TUBE COUPLING INBD NR 5 SLAT OFFSET GEARBOX.  INSTALLED COUPLING, SET GAPS & PERFORMED OPERATIONAL CHECK IAW AMM 27-81-24..  SYS CHECKED NORMAL.
